# SDR UALA2013061304065

- Difficulty date: June 12, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,761 hours, 16,648 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Failed
- Location: Nr 1 & 2 Elac
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SIDE STICK PRIORITY DISPLAYED ON UPPER ECAM SCREEN.  REPLACED ELAC1 & ELAC 2 IAW AMM 27-93-34, RETURNED ACFT TO FULL CAT III CAPABILITY AFS AND LAND VERIFICATION TESTS NORMAL, IAW AMM 22-96-00 AND 22-97-00.
